DEPUY MITEK LLC US 30 MM HEX DRIVER WITH TEARDROP HANDLE; SURGICAL SCREWDRIVER, REUSABLE
Back to Search Results |
| Model Number |
270105 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This is report 2 of 2 for pc-(b)(4).It was reported by the affiliate in that during an unknown procedure of the knee on (b)(6) 2022, it was observed that the 23 mm hex driver with teardrop handle device was broken.Another like device was used to complete the procedure.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).The lot number was unknown.Lot #, mfr site, device manufacture date: the lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.Initial reporter occupation: reporter is a j&j sales representative.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary : the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthese mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.